# SDR EVCA2012012200029

- Difficulty date: February 22, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N493AE
- Make and model: Bell 206L-4
- Aircraft serial: 53275
- Aircraft time: 1,876 hours, 4,233 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tail Boom
- Part time: 1,876 hours, 4,233 cycles
- Component: Tail Boom, Bell
- Component part number: 206033004203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLETING ASB 206L-09-158, FOUND CRACKED TAIL BOOM FITTING.
